×

Time-inhomogeneous affine processes. (English) Zbl 1079.60068

Affine processes are Markov processes with transition function of exponential affine structure of the state variables. Since it is easy to deal with, affine processes have been commonly used to model the price processes of the finance securities with term structure. A theoretical description of the infinitesimal characteristics and the semigroup characteristics are exploited, which are the time inhomogeneous version of the paper of D. Duffie, the author and W. Schachermayer [Ann. Appl. Probab. 13, No. 3, 984–1053 (2003; Zbl 1048.60059)].

MSC:

60J25 Continuous-time Markov processes on general state spaces

Citations:

Zbl 1048.60059
PDF BibTeX XML Cite
Full Text: DOI Link

References:

[1] Amann, H., Ordinary differential equations, (1990), Walter de Gruyter & Co. Berlin
[2] Blatter, Ch., Analysis II, (1979), Springer Berlin
[3] Duffie, D.; Filipović, D.; Schachermayer, W., Affine processes and applications in finance, Ann. appl. probab., 13, 3, 984-1053, (2003) · Zbl 1048.60059
[4] Filipović, D.; Teichmann, J., On the geometry of the term structure of interest rates, Proc. roy. soc. London ser. A, 460, 129-167, (2004) · Zbl 1048.60045
[5] J. Jacod, A.N. Shiryaev, Limit theorems for stochastic processes, Grundlehren der Mathematischen Wissenschaften, vol. 288, Springer, Berlin, Heidelberg, New York, 1987. · Zbl 0635.60021
[6] Maghsoodi, Y., Solution of the extended CIR term structure and bond option valuation, Math. finance, 6, 1, 89-109, (1996) · Zbl 0915.90026
[7] Pazy, A., Semigroups of linear operators and applications to partial differential equations, (1983), Springer New York · Zbl 0516.47023
[8] D. Revuz, M. Yor, Continuous martingales and Brownian motion, Grundlehren der Mathematischen Wissenschaften, vol. 293, Springer, Berlin, Heidelberg, New York, 1994. · Zbl 0804.60001
[9] Sato, K., Lévy processes and infinitely divisible distributions, (1999), Cambridge University Press Cambridge · Zbl 0973.60001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.